# SDR MALA060096

- Difficulty date: February 14, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 20,886 hours, 22,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 257
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2Y CHECK IN BNA, FOUND SUPPORT BRACKET PN 7253721-413 IS CORRODED AT FS 257 AND LBL 17.  THE BRACKET HAS BEEN REMOVED AND REPLACED IAW SRM 51-40-21.
